# SDR AALA2018112769044

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 53,325 hours, 27,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES WERECHAFED TO THE RAMP LIGHT ON THE CEILING PANEL IN THE TAIL COMPARTMENT.  REPLACED THE EMERGENCY LIGHT. OPS CHECKED OK IAW AMM 33-53-00.
